# SDR 2003FA0001041

- Difficulty date: August 7, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N517PJ
- Make and model: Amd FALCON2000
- Aircraft serial: 94
- Engine: Cfe CFE73811B
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: FGFB291300B3
- Condition: Cracked
- Location: Aux Mlg
- Part time: 1,101 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT INSPECTION A CRACK WAS FOUND ON AUX GEAR DOOR NEAR UPPER RT BOLT HOLE.  THERE IS NO EVIDENCE OF IMPACT BY A FOREIGN OBJECT.
